Medical Questions > Womens Health > Birth Control Forum

Period Stopped the Day I started the pill.

I'm a teenager and last week when I started my period I started the pill (first day start). Since the packaging said it ensured me safe me and my boyfriend has sex the same night and I let him ejaculate inside of me. The next day I work up and my pad was completely clean. Through the week I've had a little bit of blood with mucus every time I went to the bathroom. Today I seemed to have completely started my period all over because I kind of had a flow. Should I stop the pill or is this normal ?
Did you find this post helpful?
|

User Profile
replied November 4th, 2016
Community Volunteer
Yes, the pill will stop youer period. That is why women can use the pill to delay or avoid their periods.

Most modern pills say you are safe from the first day as long as you start it on day 1 of your period. So if your pill instructions said that, you are safe. With other tuypes of pills or at other times, you have to wait 7 days.

These newer pills can do that because a woman is very very very seldomly fertile on her period, That added to the pill hormones will make it extremely unlikely that you can get pregnant.

It sounds like this is some breakthrough spotting and bleeding. It is a pill side effect some women experience. If it has not gone away by the time you start the next pack, see your doctor. She can help you stop it.

Take care
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...